Top answers from doctors based on your search:
Disclaimer

buspar nausea

A 22-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Safe, but: That (to me) sounds even more likely to cause nausea. If you're good with it, It's safe and no less effective. For children, doctors recommend crushin ... Read More
1
1 thank
Dr. Mufid Al-najjar
60 years experience Psychiatry
NO: If you are nauseated take it only after food not on empty stomach.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 23-year-old male asked:
Dr. Marcie Berman
38 years experience Clinical Psychology
Probably not: Most medications like Buspar (buspirone) will have early side effects like you describe. How long have you been taking it? After 4 weeks or so I wou ... Read More
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Common side effects: of Buspar (buspirone) are: dizziness, nausea, headache, bad thoughts, nervousness, lightheadedness, excitement, and insomnia. Most of the side effects ... Read More
A 41-year-old male asked:
Dr. Edward Kuhnley
44 years experience Child Psychiatry
Probably side effect: Your comment is on target. Gastrointestinal side effects of Buspar (buspirone) including nausea have occurred in up to 11% of patients. Constipation, ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Thomas Namey
47 years experience Rheumatology
Yes-zoloft.: Common early side effects of ssris include nausea and diarrhea.Ue with these problems. This moderates with time, and only a few people contin.
1
1 thank
A 58-year-old female asked:
Dr. Ladislav Volicer
61 years experience Geriatric Psychiatry
Different drugs: Abilify (aripiprazole) and Buspar are very different medications, Abilify (aripiprazole) is an antipsychotic and Buspar antidepressant. One should not ... Read More
2
2 thanks
A 38-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Pristiq (desvenlafaxine): Most likely your dizziness & nausea are Pristiq (desvenlafaxine) discontinuation symptoms. This medicine should be tapered rather than stopped "cold ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Elena Padrell
39 years experience Psychiatry
It is safe: Best would be to cut down the abilify (aripiprazole) and start with a lower dose of only 1mg a day til you get used to it. If no succes, report to you ... Read More
2
2 thanks
A 20-year-old female asked:
Dr. Dariush Saghafi
32 years experience Neurology
Not all are allergic: If you developed hives, itching, and sensitive skin following ingestion of Buspar (buspirone) then, that is certainly consistent with what one would e ... Read More
1
1 thank
A 23-year-old member asked:
Dr. Alvin Mathew
17 years experience Internal Medicine
Antianxiety: It's an anti anxiety pill not in the same class as a benzodiazepine like xanax, (alprazolam) ativan...It binds to serotonin and Dopamine receptors.
9
9 thanks
A 45-year-old member asked:
Dr. John Moranville
35 years experience Psychiatry
Anti-anxiety: Buspar (buspirone) aka Buspirone is used to treat anxiety. Most common side effects are nausea, sedation, dizziness, headace, and in some cases exc ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month